# SDR UALA2012021300840

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, STRINGER 43R CORRODED AT FR68.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED STRINGER 43R IAW SRM.  NO DEFECTS NOTED.
